# SDR YENA2008031

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 31,073 hours, 11,933 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 553, EWR-RSW, DIVERTED TO CLT, ENG 1 REVERSER FAULT (THRUST REVERSER SYSTEMS).  REACTIVATED NR 1 T/R IAW MM 78-30-00, PERFORMED OPERATIONAL CHECK IAW MM 78-31-00, COULD NOT DUPLICATE ANY OF THE FAULT.  OK FOR SERVICE.
